Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/14658
Title: Semi-infinite programming approach to nonlinear time-delayed optimal control problems with linear continuous constraints
Authors: Lee, HWJ 
Wong, KH
Keywords: Continuous constraints
Dual problem
Nonlinear system
Issue Date: 2006
Publisher: Taylor & Francis
Source: Optimization methods and software, 2006, v. 21, no. 5, p. 679-691 How to cite?
Journal: Optimization methods and software 
Abstract: Consider the class of nonlinear time-delayed optimal control problems with continuous linear constraints. This class of problems is difficult to solve numerically. In this article, a computational method based on a semi-infinite programming approach is given. This can be done by considering the control as the decision variable, while taking the state as a function of the control. After parametrizing the control, an approximated semi-infinite nonlinear problem is obtained. To solve this approximate problem, we use the dual parametrization method. The dual problem is a max-min problem, which can be solved by optimizing over two levels. The upper level can be solved by simulated annealing and the lower level can be solved by using any unconstrained optimisation technique, such as the quasi-Newton method.
URI: http://hdl.handle.net/10397/14658
ISSN: 1055-6788
DOI: 10.1080/10556780500142306
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
0
Citations as of Aug 19, 2017

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
0
Citations as of Aug 14, 2017

Page view(s)

37
Last Week
1
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.